Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/14511
Title: Multiscale computation of a Steklov eigenvalue problem with rapidly oscillating coefficients
Authors: Cao, LQ
Zhang, L
Allegretto, W
Lin, Y 
Keywords: Multiscale method
Steklov eigenvalue problem
Superapproximation estimate
Issue Date: 2013
Publisher: Institute for Scientific Computing and Information
Source: International journal of numerical analysis and modeling, 2013, v. 10, no. 1, p. 42-73 How to cite?
Journal: International journal of numerical analysis and modeling 
Abstract: In this paper we consider the multiscale computation of a Steklov eigenvalue problem with rapidly oscillating coefficients. The new contribution obtained in this paper is a superapproximation estimate for solving the homogenized Steklov eigenvalue problem and to present a multiscale numerical method. Numerical simulations are then carried out to validate the theoretical results reported in the present paper.
URI: http://hdl.handle.net/10397/14511
EISSN: 1705-5105
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

4
Last Week
0
Last month
Citations as of Aug 16, 2018

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
0
Citations as of Aug 18, 2018

Page view(s)

65
Last Week
2
Last month
Citations as of Aug 13, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.